# SDR SIMA20120813002

- Difficulty date: August 14, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 30,046 hours, 27,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 11460
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND EMERGENCY EXTERIOR OVERWING AFT LIGHT ON BOTH SIDE ARE OUT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND INSTALLED NR 4 BATTERY POWER CHARGER IAW AMM 33-50-04.  OPS CHECKED GOOD.  AIRCRAFT RETURN TO SERVICE.
